MAUDE Adverse Event Report: ARTHREX, INC. ACP KIT SERIES I; SYRINGE, PISTON

ARTHREX, INC. ACP KIT SERIES I; SYRINGE, PISTON
Model Number ACP KIT SERIES I
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on 11/23/2022 by a sales representative via sems that an abs-10011 acp kit needle disengaged from device during injection.Case involvement, broke during use.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint is not confirmed.The device was not received for evaluation and, no photo was provided for investigation.The most likely cause of this condition is user error.

Brand Name
ACP KIT SERIES I
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15931223
Report Number1220246-2022-05908
Device Sequence Number17230150
Product Code FMF
UDI-Device Identifier00888867001824
UDI-Public00888867001824
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
BK070069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model NumberACP KIT SERIES I
Device Catalogue NumberABS-10011
Device Lot Number2227124388
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2022
Supplement Date Received by Manufacturer11/23/2022
Initial Report FDA Received Date12/07/2022
Supplement Report FDA Received Date11/13/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown